# SDR UALA2013052203557

- Difficulty date: May 21, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 47,417 hours, 5,719 cycles
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN R31 SMOKING FROM LOWER SIDE, PLASTIC LOOKS BURNED.  CLEANED DEBRIS.  REPLACED R31 OVEN.  OPS CHECKED NORMAL IAW AMM.
